# SDR CALA9601010

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonding
- Location: Window Belt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ONE AREA OF RT WINDOW BELT SKIN DISBONDING.  THE WINDOW BELT SKIN WAS REPAIRED IAW SRM 53-30-08.
